# SDR TWRA9934

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622FF
- Make and model: Boeing 747283B
- Aircraft serial: 22496
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Part time: 17,089 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 4R CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPS CHECK OK MM 33-52-00.  (M)
